# SDR P9RA200500101

- Difficulty date: September 28, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N135NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49440
- Aircraft time: 39,568 hours, 26,213 cycles
- Engine: Pwa JT8D*
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 162BL709C
- Part serial: 731
- Condition: Inoperative
- Location: Engine Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT, AT APPROX. 20,000 FT., RT ENGINE OIL TEMPERATURE PEGGED OUT AT TOP OF GUAGE. TURNED BACK, DESCENDED AND DECLARED AN EMERGENCY. PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN. LANDING WAS UNEVENTFUL.7 CREW. 88 PAX. 1 ACM ON BOARD.  FOUND THE RT ENGINE OIL TEMPERATURE GUAGE TO BE PEGGED. REMOVED AND REPLACED INDICATOR IAW M/M. OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
